BASHH

Condom broke, one week after Plan B, I bled for two days... Am I pregnant?

My boyfriend and I had sex on December 31st with a condom on, but after we finished, we saw that the condom broke and he came inside me. I took an emergency contraceptive within 30-40 minutes after that. Then on January 7th, I woke up and I had light bleeding . It wasn’t like spotting, it was more like a sign that I usually get when I begin my period. However, I am uncertain if this is my period or whether it has anything to do with the chances of me being pregnant. I have a very irregular menstrual cycle. I only experience my period a few times per year, and I just had my period a couple months ago. It is unusual for my period to come this early after the last one, and the cramps are much more painful than my normal period, which is very light cramping. A day after that, on the 8th, I started to bleed normally, as if I was on my period. Then today, on the 9th, my bleeding almost ceased. There is only a little blood, but it is more than spotting, like light bleeding. I have not gotten any other symptoms besides cramps, and it has been 10 days since the night we had sex. What are the chances that I might be pregnant, or could this be a side effect of plan B??

2 Replies
oldestnewest

Plan B can cause spotting, cramps and other symptoms like headaches, sickness, sore boobs, tiredness. Try not to worry, it’s very effective 95% in your case because you took it quickly. The problem is side effects can appear way after you take it and seem similar to pregnancy. If you want to test you don’t have to get the expensive ones, the hospital use strips. Order a few online any try from the 14th day onwards. But it sounds like you are fine and have a normal response to the drug.

1 like
Reply

Plan B or any other post sex contraceptives are very effective - chances are you're not pregnant. So, you can rest assured unless you miss your AF for a good number of days. The symptoms are probably over the excess progesterone in your system - typical of contraceptives. It's just that both pregnancy symptoms, PMS and many other relevant issues give same type of symptoms and are progesterone induced. Naturally, with extra progesterone in your system from the pill it is sure to give the early pregnancy signs in most women... I don't think you really need to worry about being pregnant yet.

Reply

You may also like...